# SDR CALA2013081290370

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 68,351 hours, 24,983 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 7P2444
- Condition: Leaking
- Location: Deoiler Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE APPEARS TO CONSUME MORE OIL THAN THE LEFT.   RT ENGINE APPEARS TO HAVE LEAK AT DE-OILER BREATHER OUTLET AREA.  SERVICED WITH 7 QTS.  AVERAGE OIL CONS. 0.19. WITHIN LIMITS.  REPLACED DEOILER DRIVE SEAL ASSY IAW MM 72-61-02 (401),
